Specialization of quadratic and symmetric, bilinear forms, and a norm theorem
Acta Arithmetica, Tome 24 (1973) no. 3, pp. 279-299
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_24_3_279_299,
author = {Manfred Knebusch},
title = {Specialization of quadratic and symmetric, bilinear forms, and a norm theorem},
journal = {Acta Arithmetica},
pages = {279--299},
year = {1973},
volume = {24},
number = {3},
doi = {10.4064/aa-24-3-279-299},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-24-3-279-299/}
}
TY - JOUR AU - Manfred Knebusch TI - Specialization of quadratic and symmetric, bilinear forms, and a norm theorem JO - Acta Arithmetica PY - 1973 SP - 279 EP - 299 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-24-3-279-299/ DO - 10.4064/aa-24-3-279-299 LA - en ID - 10_4064_aa_24_3_279_299 ER -
Manfred Knebusch. Specialization of quadratic and symmetric, bilinear forms, and a norm theorem. Acta Arithmetica, Tome 24 (1973) no. 3, pp. 279-299. doi: 10.4064/aa-24-3-279-299
Cité par Sources :